Stanislaw Kwapien
Stanislaw Kwapien
Professor of Mathematics, Warsaw University
Verifierad e-postadress på mimuw.edu.pl
Titel
Citeras av
Citeras av
År
Random series and stochastic integrals: single and multiple
S Kwapien, WA Woyczynski
Boston, 1992
5821992
Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients
S Kwapień
Studia mathematica 6 (44), 583-595, 1972
4161972
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2021988
The main triangle projection in matrix spaces and its applications
S Kwapień, A Pełczyński
Studia Mathematica 34 (1), 43-67, 1970
1971970
On operators factorizable through space
S Kwapien
Mémoires de la Société Mathématique de France 31, 215-225, 1972
1411972
On Banach spaces containing . A supplement to the paper by J.Hoffman-Jørgensen “Sums of independent Banach space valued random variables”
S Kwapień
Studia Mathematica 52 (2), 187-188, 1974
1301974
On a theorem of L. Schwartz and its applications to absolutely summing operators
S Kwapień
Studia Mathematica 38 (1), 193-201, 1970
1251970
Decoupling inequalities for polynomial chaos
S Kwapien
The Annals of Probability, 1062-1071, 1987
911987
Some remarks on (p,q)-absolutely summing operators in -spaces
S Kwapień
Studia Mathematica 29, 327-337, 1968
83*1968
Tail and moment estimates for sums of independent random variables with logarithmically concave tails
ED Gluskin, S Kwapień
Studia Mathematica 3 (114), 303-309, 1995
711995
Some combinatorial and probabilistic inequalities and their applications to Banach space theory II
C Schutt, S Kwapien
Studia Mathematica 95, 141-154, 1989
59*1989
Some combinatorial and probabilistic inequalities and their application to Banach space theory
S Kwapień, C Schütt
Studia Mathematica 82 (1), 91-106, 1985
591985
Absolutely summing operators and translation invariant spaces of functions on compact abelian groups
S Kwapien, A Pelczynski
Mathematische Nachrichten 94 (1), 303-340, 1980
491980
On multiplicative systems of functions
J Jakubowski, S Kwapien
Bull. L’Acad. Pol. Sci 27, 325-332, 1979
441979
A theorem on the Rademacher series with vector valued coefficients
S Kwapień
Probability in Banach spaces, 157-158, 1976
441976
Best Khintchine type inequalities for sums of independent, rotationally invariant random vectors
H König, S Kwapień
Positivity 5 (2), 115-152, 2001
432001
SOME LINEAR TOPOLOGICAL PROPERTIES OF HARDY SPACES HP
S Kwapien, A Pelczynski
COMPOSITIO MATHEMATICA 33 (3), 261-288, 1976
42*1976
Double stochastic integrals, random quadratic forms and random series in Orlicz spaces
S Kwapien, WA Woyczynski
The Annals of Probability, 1072-1096, 1987
411987
Hypercontraction methods in moment inequalities for series of independent random variables in normed spaces
S Kwapien, J Szulga
The Annals of Probability, 369-379, 1991
381991
Biorthogonal systems of random unconditional convergence in Banach spaces
P Billard, S Kwapien, A Pelczynski, C Samuel
Longhorn Notes Universitet of Texas, Austin 1985-86, 13-35, 0
34*
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20